# SDR SCNA20240311151

- Difficulty date: September 22, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS1016+6 RBL16 WL208. CORROSION ON WEB AT AFT WET AREA BS 1016 + 6 RBL 16 WL 208. WORK TO BE ACCOMPLISHED ON CUSTOMER CARD ID 00213. 728596 INTERIOR 5061 ATTACHED COPY
